# SDR SWAA2022032171162

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 4 (STAB STA 120.30) HAS CRACK AT FWD ATTACH ANGLE / [01] VERIFIED APPLICABILITY. REMOVED DAMAGED FWD ATTACH ANGLE AT RT HORIZONTAL STABILIZER RIB 4. IAW B737 SRM 51-40-02.;[02] EDITED REPAIR TYPE IN MEASUREMENT FIELD. ATTACH ANGLE TO BE REMOVED AND REPLACED; AND IS NOT A MAJOR REPAIR.;[03] VERIFIED APPLICABILITY OF SRM 51-40-02-0G-0 FOR FASTENER INSTALLATION AND REMOVAL. REMOVED DAMAGED FWD ATTACH ANGLE AT RT HORIZONTAL STABILIZER RIB 4. IAW B737 SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW ATTACH ANGLE AT FWD SPAR; RH STAB STA 120.3; PER DWG 182A5304; DWG 182A2401; AND SRM 51-40-05. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED ATTACH ANGLE AT FWD SPAR; RH STAB STA 120.3; PER DWG 182A5304; DWG 182A2401; AND SRM 51-40-02. FASTENERS COMMON TO FRONT SPAR WEB TO BE INSTALLED ON TTG8Q00ALCSE.;[07] VERIFIED CORRECTIVE ACTION #6
